# SDR HALA2017121900304

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,324 hours, 2,817 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710152
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM:ENG1 LOOP B INOP. PERFORMED BITE TEST OF THE FDU1 PER AMM 26-12-00.FOUND CLASS 1 MESSAGE 261215 ENG 1 FIRE LOOP B/FDU1(1WD1). FOUND PYLON LP (6WD1) GAS LEAK. REPLACED PYLON LP DETECTOR (6WD1) PER AMM 26-12-16-400-808-A - CONTINUITY & INSULATION CK OK. OPS TEST ENG 1 FIRE DET SYS GOOD. OK FOR SVC.
